| Issue | Title | |
| 2017, Volume 18, Issue Number 1 | A Study of Length Biased Weighted Nakagami Distribution | Abstract |
| Farzana Kousar, Ahmed Zogo Memon | ||
| 2021, Volume 22, Issue Number 1 | A Study on Weighted Frechet Distribution with Properties and Application in Temperature Data | Abstract |
| Umme Habibah Rahman, Tanusree Deb Roy | ||
| 2013, Volume 13, Issue Number 1 | A topological methods for Existence and multiplicity of positive solutions for some systems of nonlinear delay integral equations | Abstract |
| Abdellatif Sadrati, Abderrahim Zertiti | ||
| 2019, Volume 20, Issue Number 3 | A Two-Parameter Power Sujatha Distribution with Properties and Application | Abstract |
| Rama Shanker, Kamlesh Kumar Shukla | ||
| 2019, Volume 20, Issue Number 3 | A Unified Approach to Limit Theorems in Probability Theory and Its Application | Abstract |
| K. Nidhin | ||
| 2016, Volume 17, Issue Number 1 | A Weighted Half-Normal Model for Line Transect Sampling | Abstract |
| Omar Eidous, Fahid Al-Eibood | ||
| Spring 2011, Volume 8, Number S11 | Absolute continuity of the law of solution to a one dimensional backward sde’s | Abstract |
| Lanjri Zaıdi, M. Benabdallah | ||
| 2018, Volume 19, Issue Number 3 | Abstract theorems for the existence of coexistence states for systems of equations in ordered Banach spaces | Abstract |
| Mohammed Said El Khannoussi, Abderrahim Zertiti | ||
| 2020, Volume 21, Issue Number 2 | Algorithm to adjust a model using an a posteriori estimate. | Abstract |
| Mostafa Abaali, Zoubida Mghazli | ||
| 2016, Volume 17, Issue Number 2 | (ALMOST) Alfa-Cosymplectic f-Manifolds Endowed With A Quarter-Symmetric Metric Connection | Abstract |
| Selahattin Beyendi, Nesip Aktan, Ali Ihsan Sivridağ | ||
| 2014, Volume 15, Issue Number 3 | An Alternative Rotation Patterns in Two Occasions Successive Sampling | Abstract |
| G. N. Singh, A. K. Sharma | ||
| 2020, Volume 21, Issue Number 1 | An Efficient Exponential Ratio-type Estimator in Post-Stratification Using Variable Transformation | Abstract |
| K. B. Panda, N. Sahoo | ||
| 2022, Volume 22, Issue Number 1 | An Improved Class of Estimators of Finite Population Mean in Stratified Random Sampling under Non-Response | Abstract |
| Manoj K. Chaudhary, Anil Prajapati, Tulika Dutta | ||
| 2017, Volume 18, Issue Number 2 | An Improved Estimation Procedure Using Transformed Auxiliary Variable in Two-Occasions Successive Sampling | Abstract |
| G. N. Singh, Mohd Khalid, A. K. Singh | ||
| 2013, Volume 14, Issue Number 2 | An Internal Migration Model and Estimation of its Parameters | Abstract |
| Babulal Seal, Sk Jakir Hossain | ||
| Autumn 2008, Volume 3, Number A08 | An Introduction to Conflicting Bifuzzy Sets Theory | Abstract |
| Zamali Tarmudi, Mohd Lazim Abdullah, Abu Osman Md Tap | ||
| Autumn 2009, Volume 5, Number A09 | An Overview of Nondegenerate Necessary Conditions of Optimality for Optimal Control Problems with Higher Index State Constraints | Abstract |
| Sofia O. Lopes, F. A. C. C. Fontes | ||
| 2019, Volume 20, Issue Number 1 | Analysis of a Bulk Queue with Choice of Service Closedown Multiple Vacation Server Breakdown and Repair | Abstract |
| G. Ayyappan, T. Deepa | ||
| 2021, Volume 22, Issue Number 1 | Analysis of A Stocastic Model on Three-Similar Units Three-Phased Series-Parallel-Series Mission System | Abstract |
| S. Kumari, R. Kumar | ||
| 2021, Volume 22, Issue Number 3 | Analysis of an M or M or 1 Queue with Single Exponential Working Vacation | Abstract |
| K. V. Vijayashree, K. Ambika | ||
| 2018, Volume 19, Issue Number 1 | Analysis of Exponential Product type Estimators with Embedded Imputation Techniques on Successive Occasions | Abstract |
| Kumari Priyanka, Pidugu Trisandhya, Richa Mittal | ||
| Spring 2011, Volume 8, Number S11 | Analysis of Semi-Lagrangian Method for Saint-Venant Equations | Abstract |
| Mofdi El-Amrani, Mohammed Seaıd | ||
| 2020, Volume 21, Issue Number 2 | Analysis of State Dependent Bulk Queue with Balking Restricted Re-service Closedown Admission Control and Multiple Vacation | Abstract |
| A. Ayyappan , T. Deepa | ||
| 2020, Volume 21, Issue Number 3 | Application of the generalized kudryashov method to the two-dimensional sine-Gordon and the double sine-Gordon equations | Abstract |
| M. Akbari, S. Lamei | ||
| Autumn 2008, Volume 3, Number A08 | Approximating the Value Functions of Stochastic Knapsack Problems:A Homogeneous Monge-Ampere Equation and Its Stochastic Counterparts | Abstract |
| Yingdong Lu | ||
| 51 - 75 of 348 Items | << < 1 2 3 4 5 6 7 8 9 10 > >> | |